Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Test spaces for dimension $ n$


Author: Byron H. McCandless
Journal: Proc. Amer. Math. Soc. 7 (1956), 1126-1130
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0083122-0
MathSciNet review: 0083122
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0083122-0
Article copyright: © Copyright 1956 American Mathematical Society